# SDR DALA2024011900810

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP WEB BTW STA 218-237 AND X=-44 TO X=-60 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00397: RH CUSP WEB BTW STA 218-237 AND X=-44 TO X=-60 AT PAX CABIN FLOOR STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #0161271)
